# SDR CA080917013

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: E

## Discrepancy

(CAN) A YAW OF THE ACFT CAUGHT THE ATTENTION OF THE PILOT AND A QUICK REVIEW OF THE COCKPIT GAGES REVEALED THAT THE RT ENGINE TORQUE WAS FLUCTUATING BETWEEN APPROXIMATELY 20% TO 40% WITH THE TEMPERATURE INDICATION RISING TO APPROXIMATELY 820 DEGREES.  THE PILOT VISUALLY CONFIRMED THAT LARGE AND SMALL SPARKS WERE EMANATING FROM THE ENGINE EXHAUST.  THE PILOT PROCEEDED TO SHUT THE ENGINE DOWN BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING.  GROUND INSPECTION FOUND FUEL LEAKING FROM THE COWLING. THE ENGINE WILL BE REMOVED.
